MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Percuflex Plus; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Percuflex Plus; catheter, biliary, diagnostic
Model Number M0061752530
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a percuflex plus was to be used in a lithotripsy procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.The patient condition following the procedure was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Device code a0501 coil detachment of device or device component not captured in initial mdr block h11: investigation analysis the device was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of stent shaft break and coil detachment of device or device component was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Percuflex Plus
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50683490
Report Number2124215-2026-48074
Device Sequence Number17434992
Product Code FAD
UDI-Device Identifier08714729056812
UDI-Public(01)08714729056812(17)281029(10)37835714
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752530
Device Catalogue Number175-253
Device Lot Number0037835714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight143 LB